Defect groups and the isomorphism problem
Représentations linéaires des groupes finis - Luminy, 16-21 mai 1988, Astérisque no. 181-182  (1990), p. 257-262
@incollection{AST_1990__181-182__257_0,
     author = {Scott, Leonard L.},
     title = {Defect groups and the isomorphism problem},
     booktitle = {Repr\'esentations lin\'eaires des groupes finis - Luminy, 16-21 mai 1988},
     author = {Collectif},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {181-182},
     year = {1990},
     pages = {257-262},
     zbl = {0727.20002},
     mrnumber = {1051254},
     language = {en},
     url = {http://www.numdam.org/item/AST_1990__181-182__257_0}
}
Scott, Leonard L. Defect groups and the isomorphism problem, in Représentations linéaires des groupes finis - Luminy, 16-21 mai 1988, Astérisque, no. 181-182 (1990), pp. 257-262. http://www.numdam.org/item/AST_1990__181-182__257_0/

[C] D. B. Coleman, On the modular group ring of a p-group, Proc. AMS. 15 (1964), 511-514. | MR 165015 | Zbl 0132.27501

[G] J. A. Green, Walking around the Brauer tree, J. Austral. Math. Soc. 17, 197-213. | Article | MR 349830 | Zbl 0299.20006

[P] L. Puig, Pointed groups and construction of characters, Math. Z. 176 (1981), 265-292. | Article | MR 607966 | Zbl 0464.20007

[R] G. Robinson, The Zp *-theorem and units in blocks, preprint. | MR 1074334 | Zbl 0706.20012

[Ro] K. Roggenkamp, Integral representations and structure of finite group rings, Les Presses de l'Université de Monreal, Séminaire de Mathématiques Supérieures, 1980. | MR 569937 | Zbl 0464.20001

[RS] K. Roggenkamp and L. Scott, Isomorphisms of p-adic group rings, Annals of Math. 126 (1987), 593-647. | Article | MR 916720 | Zbl 0633.20003

[S] L. Scott, Recent progress on the isomorphism problem, Proceedings of Symposia in Pure Mathematics 47 (1987), 259-273. | Article | MR 933364 | Zbl 0657.20003

[Wa] H. N. Ward, Some results on the group algebra of a group over a prime field, Mimeo Notes, Harvard Univ. 1960-61.

[W] A. Weiss, Rigidity of p-adic p-torsion, Annals of Math. 127 (1988), 317-332. | Article | MR 932300 | Zbl 0647.20007